# SDR 99UAL900259

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Mcdu
- Condition: Failed
- Location: Lt & Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT MCDU FAILED, THEN F/O MCDU FAILED-WENT BLANK.  *S/D*  THIS WAS CODED IN CHAPTER 45 NOT 34.  BOTH THE CAPT'S AND FO'S MCDU CBS WERE RESET AND SYSTEM OP'S CHECK NORMAL.  NO FURTHER MAINTENANCE HAS BEEN PERFORMED AND NO FURTHER PROBLEMS WITH THE MCDU HAVE HAPPENED.
